# SDR RAIA00703025

- Difficulty date: March 10, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 20,863 hours, 17,982 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5546 - AUS - FLAP FAIL, STUCK AT 9 DEGREES.  MAINTENANCE RESET FLAP CONTROL SYSTEM AND PERFORMED OPS CHECK, OPS CHECK GOOD AT THIS TIME.
